# SDR AALA200801271

- Difficulty date: May 10, 2008
- Submitted: June 2, 2008
- Operation: Air carrier
- Aircraft: N463AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49593
- Aircraft time: 58,866 hours
- System (JASC): 3397 · Light System Wiring
- Part: Contact
- Condition: Loose
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LGA - EMERGENCY LIGHTS AT SEAT ROWS 7 TO 11 INOPERATIVE.  ADJUSTED CONTACTS FOR EMERGENCY LIGHTS AT SEAT ROWS 7 TO 11.  SYSTEM GROUND CHECKED NORMAL OPERATION.
